MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000LA
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) conducted a customer site visit and confirmed the reported issue by reviewing the customer quality control (qc) data.The fse inspected the analyzer and could feel binding in the main arm sampler z axis with the main arm z motor removed.The fse lubricated and adjusted the main arm sampler z axis.The fse then validated the analyzer by running (qc) with results within acceptable range.The aia-2000 analyzer is operating as expected.No further action required by field service.A 13-month complaint history review and service history review through aware date of event for similar complaints was performed for "imprecision quality control results for beta human chorionic gonadotropin (bhcg) and human chorionic gonadotropin (hcg)" on the aia-2000 analyzer.There were no similar complaints found during the searched period.The analyte application manual for beta human chorionic gonadotropin (bhcg) states the following: evaluation of results quality control in order to monitor and evaluate the precision of the analytical performance, it is recommended that commercially available control samples be assayed daily.The minimum recommendations for the frequency of running internal control material are: ¿ after calibration, two levels of controls are run in order to accept the calibration curve.¿ the two levels of controls are also repeated after calibration when certain service procedures are performed (e.G.Temperature adjustment, sampling mechanism changes, maintenance of the wash probe or detector lamp adjustment or change).¿ after daily maintenance, at least two levels of the control should be run in order to verify the overall performance of the tosoh aia system analyzers.If one or more control sample value(s) is out of the acceptable range, it will be necessary to investigate the validity of the calibration curve before reporting patient results.Standard laboratory procedures should be followed in accordance with the regulatory agency under which the laboratory operates.The analyte application manual for human chorionic gonadotropin (hcg) states the following: evaluation of results quality control in order to monitor and evaluate the precision of the analytical performance, it is recommended that commercially available control samples be assayed daily.The minimum recommendations for the frequency of running internal control material are: after calibration, two levels of the internal control are run in order to accept the calibration curve.The two levels of controls are repeated when certain service procedures are performed (e.G.Temperature adjustment, sampling mechanism changes, maintenance of the wash probe, or detector lamp adjustment or change).After daily maintenance, two levels of the control shall be run in order to verify the overall performance of the tosoh aia system analyzer.If one or more control sample value(s) is out of the acceptable range, it will be necessary to investigate the validity of the calibration curve before reporting patient results.Standard laboratory procedures should be followed in accordance with the regulatory agency under which the laboratory operates.The most probable cause was due to a lubrication problem with the main arm sampler z axis, component failure.
 
Event or Problem Description
A customer reported imprecision of quality control (qc) results for beta human chorionic gonadotropin (bhcg) and human chorionic gonadotropin (hcg) on the aia-2000 analyzer.The customer stated there was no specific pattern to the imprecision.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg) and human chorionic gonadotropin (hcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
2-2-1 yaesu,
chuo-ku, tokyo 10400-28
JA   1040028
6506368314
MDR Report Key25133628
Report Number3004529019-2026-00063
Device Sequence Number13106115
Product Code KHO
UDI-Device Identifier04560189284623
UDI-Public04560189284623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000LA
Device Catalogue Number022101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown